MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 11MM TI CANNULATED TIBIAL NAIL-EX/345MM-STERILE; NAIL, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 11MM TI CANNULATED TIBIAL NAIL-EX/345MM-STERILE; NAIL, FIXATION, BONE
Model Number 04.004.549S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/ investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/ or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date a tibial nail was removed due to a bad bone.The surgeon put a shorter nail in for fear of the current nail going through the patient's joint due to poor bone quality.The nail came out as a whole with no issues.The procedure was successfully completed without a surgical delay.There was no patient consequence reported.Concomitant devices: unknown locking screws (part # unknown, lot # unknown, quantity unknown), unknown end caps (part # unknown, lot # unknown, quantity 1).This report is for one (1) 11mm ti cannulated tibial nail-ex/ 345mm-sterile.This is report 1 of 1 for (b)(4).

Brand Name
11MM TI CANNULATED TIBIAL NAIL-EX/345MM-STERILE
Common Device Name
NAIL, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10395770
Report Number2939274-2020-03488
Device Sequence Number11650710
Product Code JDS
UDI-Device Identifier10886982084491
UDI-Public10886982084491
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K040762
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 07/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.004.549S
Device Catalogue Number04.004.549S
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/16/2020
Initial Report FDA Received Date08/12/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;